RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 480, Number 2, Pages 150–154 (Mi dan37524)  

Hardy-Steklov Operators and Duality Principle in Weighted Sobolev Spaces of the First Order

V. D. Stepanova, E. P. Ushakovab

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b Computing Center, Far Eastern Branch, Russian Academy of Sciences, Khabarovsk, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
16-41-02004
The work on the results obtained in Sections 1 and 3 was supported by the Russian Science Foundation (project no. 14-11-00443) and was performed at Steklov Mathematical Institute of the Russian Academy of Sciences. The work on the results obtained in Section 2 was supported by the Russian Science Foundation (project no. 16-41-02004) and was performed at RUDN University.


DOI: https://doi.org/10.7868/S0869565218140049


English version:
Doklady Mathematics, 2018, 97:3, 232–235

Bibliographic databases:

Received: 22.01.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan37524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021